MathSciNet Relay Station
MathSciNet bibliographic data
MR69544 (16,1048d) 14.0X
Chevalley, C. Sur la théorie des variétés algébriques. (French) Nagoya Math. J. 8, (1955). 1–43.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement